| Model Number |
15 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.After replacing therapy pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that defibrillation charge on their device is incomplete.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.